# SDR DALA13007470934

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 63,348 hours, 48,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1510 FRAME IS CRACKED AT 4:30 POS AT TAIL CONE ALINGMENT PIN--CRACKED EMPENNAGE (HFEC-M-). NR 128: REPAIRED IAW ERA 511420-14, REV ORIGINAL BY FRAME SECTION REPLACEMENT. WORK ACCOMPLISHED ON PRI 511420-14 REV O COINCIDES WITH FINAL ER/A 511420-14, REV ORIGINAL.
